American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Iskander Kalimullin, Bakhadyr Khoussainov and Alexander Melnikov. Limitwise monotonic sequences and degree spectra of structures. Proc. Amer. Math. Soc. 141 (2013) 3275-3289.
Abstract, references, and article information   
View Article: PDF

[2] Robert E. Byerly. Ordered subrings of the reals in which output sets are recursively enumerable . Proc. Amer. Math. Soc. 118 (1993) 597-601. MR 1134623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christian Michaux. Corrigendum to: ``Ordered rings over which output sets are recursively enumerable sets'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 112} (1991), no.\ 2, 569--575; MR1041016 (91i:03073)] . Proc. Amer. Math. Soc. 117 (1993) MR 1140671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Harvey Friedman and Richard Mansfield. Algorithmic procedures . Trans. Amer. Math. Soc. 332 (1992) 297-312. MR 1055807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christian Michaux. Ordered rings over which output sets are recursively enumerable sets . Proc. Amer. Math. Soc. 112 (1991) 569-575. MR 1041016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard Mansfield. The irrationals are not recursively enumerable . Proc. Amer. Math. Soc. 110 (1990) 495-497. MR 1019752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Claudio Bernardi. Precomplete equivalence relations in dominical categories . Proc. Amer. Math. Soc. 98 (1986) 124-134. MR 848889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia